# SDR SIMA20170924001

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 34,594 hours, 30,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA INFORMED, MAIN CABIN DOOR HANDLE NEEDS TO BE FIXED DIFFICULT TO OPEN DOOR. FOUND MAIN HANDLE TO BE LOOSE AND FELL OFF. REATTACHED HANDLE IAW AMM 52-18-05. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED
